# SDR C2XA07IA172

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 10,401 hours, 5,558 cycles
- Engine: Allsn AE3007A
- System (JASC): 3100 · Indicating/Recording System
- Part: Module
- Part number: 14530503403
- Part serial: 145760
- Condition: Inoperative
- Location: Cockpit
- Part time: 10,401 hours, 5,558 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, IT WAS NOTED THAT THE TAKEOFF DATA HAD UNCONTROLLABLE COMMANDS.  MAINTENANCE REMOVED AND REPLACED THE POWER PLANT CONTROL MODULE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
